MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES STEALTH® CLAMP INSERTS; Clamp, Vascular

APPLIED MEDICAL RESOURCES STEALTH® CLAMP INSERTS; Clamp, Vascular
Model Number A0A13
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The even unit is not anticipated to be returned to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: descending thoracic aorta to bilateral femoral bypass.Event description: i am from "[hospital]" in (b)(6).One of our surgeons really likes the aortic stealth clamps, however the clamp inserts are quite slippery and have actually come off the aorta a few different times.Do you have a more 'sticky' insert that will not slide off of the aorta? he is using them correctly.Are other hospitals reporting this problem? he has unfortunately, stopped using them as he cannot risk them sliding during the procedure.Three device malfunctions occurred during three different procedures.The same doctor experienced the issue three times.It happened a couple of times, the rubber doesn't grip the tissue the whole clamp falls off the aorta.The type of insert typically used is stealth insert.There was no separation of the insert pad from the base.Additional information provided by "[name]" on 28jan2026 by email: i have the reference number for the stealth inserts, and it is a0a13.Are other facilities having these same issues? it is almost like the rubber is too slippery to grip the aorta adequately.We used a different clamp to resolve the case.Each time, it has been slipping off the aorta during the procedure.This causes blood flow and obstruction of view.The most recent was jan 13, 2026.The other 2 events i did not keep track of dates.Descending thoracic aorta to bilateral femoral bypass.No other devices used.Unsure of lot number.Model is a0a13.No, the product is not available for return.Intervention: we used a different clamp.Patient status: patient is doing well.

Brand Name
STEALTH® CLAMP INSERTS
Common Device Name
Clamp, Vascular
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key24447484
Report Number2027111-2026-00397
Device Sequence Number10220752
Product Code DXC
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA0A13
Device Catalogue Number101370501
Device Lot Number1451442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown